MAUDE Adverse Event Report: ARTHREX, INC. LO-PRO SCRW,TI,3.5MMX 14MM; SCREW, FIXATION, BONE

ARTHREX, INC. LO-PRO SCRW,TI,3.5MMX 14MM; SCREW, FIXATION, BONE
Model Number LO-PRO SCRW,TI,3.5MMX 14MM
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/19/2022
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via email that an ar-8935-14 low profile screw head broke off the body of the screw while inserting it.This was discovered during an orif lt ankle procedure on (b)(6) 2022.Additional information received on 10/19/2022: the body of the screw remains implanted in the patient and case was completed successfully without further issues.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.

Brand Name
LO-PRO SCRW,TI,3.5MMX 14MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15743573
Report Number1220246-2022-05714
Device Sequence Number20249182
Product Code HWC
UDI-Device Identifier00888867050402
UDI-Public00888867050402
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K203294
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 11/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLO-PRO SCRW,TI,3.5MMX 14MM
Device Catalogue NumberAR-8935-14
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2022
Initial Report FDA Received Date11/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown